# SDR CA061004004

- Difficulty date: October 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,557 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2722 · Rudder Actuator
- Part: Tube
- Part number: 82960010147
- Condition: Cracked
- Location: Rudder Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) CREW NOTICED FLUID STAINS AND ACCUMULATION ON RT SIDE OF RUDDER AND TAIL CONE.  MAINTENANCE FOUND CRACK AT FIRST ELBOW FROM TOP FITTING OF  NO. 1 HYDRAULIC SYSTEM PRESSURE LINE TO THE RUDDER ACTUATOR. LINE REPLACED AND SYSTEM LEAK CHECKED SERVICEABLE. IPC REF CH 27-21-00 FIG. 20 ITEM 120. AFTT 34,145:10 HOURS, AFTC 38202. (TC NR 20061004004)
